# SDR MALA090111

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 6,839 hours, 6,056 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO DSM, F/A REPORTED A BLUE HAZE SMOKE WITH NO ODOR FILLED THE CABIN.  CHECKED APU OIL LEVEL AND COMPARTMENT, FOUND FULL AND DRY, OPERATED APU PER AMM 49, FOUND NO FAULTS, OIL LEAKS.
